MathSciNet Relay Station
MathSciNet bibliographic data
MR2875813 (2012m:35339) 35R11 (26A33 35C08 45K05 65M99)
Golbabai, A.; Sayevand, K. Solitary pattern solutions for fractional Zakharov-Kuznetsov equations with fully nonlinear dispersion. Appl. Math. Lett. 25 (2012), no. 4, 757–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement